# SDR SIMA1133

- Difficulty date: April 22, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LBB - FLT 3819 - DURING APPROACH CREW REPORTED ELECTRICAL SMOKE SMELL IN CABIN.  CREW DESELECTED RECIRCULATION FAN, SMELL DISIPATED.  AIRCRAFT ARRIVED AT GATE WITH NO FURTHER INCIDENTS.  INSPECTION FOUND PACK DUCT LOOSE.  RECONNECTED DUCT, PERFORMED OPS CHECK.  OPS CHECK GOOD.  (M)
